# SDR SWAA2020062990401

- Difficulty date: June 5, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE,  FWD CABIN WET AREA.  FLOOR SUPPORT BETWEEN FLOORBEAMS AT BS 312 & 328,  LBL 12  HAD TWO SPOTS OF CORROSION.  REMOVED THE DAMAGED FLOOR SUPPORT AND INSTALLED A NEW IAW SRM 51-40-02-0G-0.
